# SDR CALA2019041900606

- Difficulty date: April 18, 2019
- Submitted: April 19, 2019
- Operation: Air carrier
- Aircraft: N464UA
- Make and model: Airbus A320-232
- Aircraft serial: 1290
- Aircraft time: 63,049 hours, 25,290 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: D534800432
- Condition: Corroded
- Location: Frame 68
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 PAX DOOR SILL UPPER SKIN SURFACE IB AND OB SIDES FRAME 68 STR 23LH HAS CORROSION A3NB-53-3-6299 GENERATED BY V061595 ON HAECO LCQ NR 9298559 REMOVED AND REPLACED L2 DOOR SILL IAW A320 SRM 51-72-11-911-001 PERFORMED BY MECH V915153 RII INSP BY N078625
